Capadex Medicine  » Medicine  »
2.0
1 votes
Are you familiar with this?
Feel free to rate it!
  • In fact I think it caused more harm than good
  • I started feeling results within an hour of taking the tablets - bad results unfortunately

    • by urbanbeaute
      TRUSTWORTHY

      all reviews
      I was prescribed Capadex by my doctor. Apparently it’s the only drug that provides any sort of relief for sufferers of Chronic Fatigue Syndrome. I wasn’t sure what i really expected it to do. At best relieve some muscle pain and maybe boost my energy levels however it didn’t do anything of the sort.

      In fact I think it caused more harm than good.

      i was told to take up to eleven a day which I thought was a bit excessive so I didn’t take anywhere near that amount. The maxium I took was three tablets a day.

      I started feeling results within an hour of taking the tablets - bad results unfortunately.


      • I was unlucky in the fact that I was one of the people that can’t handle Capadex very well. I started to feel nauseated and I started to look terrible as well.

        My skin became pale and my friends and family kept commenting on how sick I looked and to top it off I felt like vomiting

        all the time. Every time I got on my feet and walked the movement made me want to hurl. I looked up the effects of Capadex and vomiting was one of them and I can no longer take this medicine. Side effects are very individual so Capadex may work for you, it just didn’t work for me.



    • Sidenotes
    • Don't Be Nice. Be Helpful.

    Sorry, there are no related reviews at moment
    The review was published as it's written by reviewer in April, 2010. The reviewer certified that no compensation was received from the reviewed item producer, trademark owner or any other institution, related with the item reviewed. The site is not responsible for the mistakes made. 2613041057790730/k2311a0413/4.13.10
    Your use of this website constitutes acceptance of the Terms & Conditions
    Privacy Policy